# SDR SWAA2019012428856

- Difficulty date: January 1, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR SHIELD CORRODED BETWEEN BS 500+2 TO BS 500+14, RBL 25.  R&R SHILLED IAW SRM AND DWG.
